# SDR FDEA2020061641231

- Difficulty date: June 14, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 4,062 hours, 1,844 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Condition: Disconnected
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST 1 FAILS "1 CARGO".  LIGHT DOES NOT COME ON.  TEST 2 AND LAMP TEST NORMAL.  FOUND SQUIB C/P D1440 ON FWD 1 CARGO FIRE BOTTLE COMPLETELY DISCONNECTED AND ADRIFT.  INSPECTED SAME, FOUND SERVICEABLE AND RESECURED REF AMM 26-23-02-4.  SQUIB TEST NORMAL.  A/C OK FORE SERVICE.
